# SDR 21GA202302150001

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 102,446 hours, 37,481 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Part time: 102,446 hours, 37,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE SKIN SECTION 46 BETWEEN STA. 1072.75 & 1109 BETWEEN STR. 36L & 36R.
